Doctor insights on:
Can I Get Cortisone Shots While Breastfeeding
Breastfeeding is providing nutrition to an infant using breat milk either directly by infant latching and sucking on the nipple or by feeding via bottle with expressed breast milk (when baby has difficulty suckling). Breast milk is the best milk for any baby but ...Read more
Do you also (as my doctor) see ok to get a cortisone shot and dimetinden therapy when breastfeeding (1 month old baby) due to a heavy nettle rash?
Probably: Some of the medications you take will get into the breast milk but given the severity of your rash, i think the risk /benefit ratio favors taking the medications since the medications would be present in only trace quantities and not likely to affect your infant. How did you get a nettle rash in an austrian winter? I'd have thought that an edelweiss rash would be more likely :)). ...Read more
I am getting a cortisone injection on both of my heels and i'm wondering. Is it ok to continue breastfeeding? If so, how long after?
My partner has developed polymorphic eruption in pregnancy after giving birth and we're wondering if mild Cortisone would be safe for breastfeeding?
I've had surgery on my knee to remove cartilage and I get cortisone shots now, is there something I can do so I don't need shots anymore?
Yes.: Cortisone or other steroid injections are common treatments for shoulder pain, related to rotator cuff injuries. Partial thickness rotator cuff tears and shoulder impingement syndrome respond well to steroid injections. Full thickness rotator cuff tears will remain painful and weak after injections and therapy. Only surgery can repair a full thickness rotator cuff tear. ...Read moreSee 1 more doctor answer
I have carpul tunlel i got cortisone injecksions and it got worse i move my wrist at all and get the shock feel i used to squees my tools and get the skock. I went and got cortisone shots and now if i move my wrist at all i get the shock much worse than
Steroid : Steroid injections for carpal tunnel syndrome are meant to be given within the closed space of the carpal tunnel. The carpal tunnel contains the median nerve, whose compression causes the symptoms of carpal tunnel syndrome. It is possible, though unlikely, that the injection was made into the nerve itself. If so, this can cause worsening of the symptoms as you describe. It is more likely that either the compression of the nerve is severe or long-standing enough that the injection did not help or, alternatively, that your problem is not carpal tunnel syndrome, in which case the injection will also not help. You need to return to the doctor who performed the injection and let him/her know what is happening. ...Read moreSee 2 more doctor answers